# SDR WX0A2024081232150

- Difficulty date: August 7, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 52,079 hours, 32,924 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mechanism
- Condition: Faulted
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) REF: NRI 2-12 - DURING FUNCTIONAL TEST OF THE RELEASE MECHANISM OF THE EMERGENCY ESCAPE SLIDE, FOUND AFT LEFT DOOR EMERGENCY CONTROL HANDLE OUT OF LIMITS. / PERFORMED LUBRICATION OF SAFETY PIN GUIDE FITTING AND DOOR ARMING / DISARMING MACHANISM IAW A319 AMM TASK 12-22-52-640-014-A AND PERFORMED TEST OF THE RELEASE MECHANISM OF THE EMERGENCY ESCAPE SLIDE IAW A319 AMM TASK 52-10-00-720-005-A, SATISFACTORY CONDITION. COOPESA A1P187 2-12. CALIBRATED TOOL USED S/N: R13615, DUE DATE: 11/30/2024.
